RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 6(120), Pages 71–73 (Mi umn6269)  

Isotopies in Euclidean spaces

A. V. Chernavskii


Full text: PDF file (349 kB)

English version:
Russian Mathematical Surveys, 1964, 19:6, 63–65

Bibliographic databases:

UDC: 513.83
MSC: 57N37, 57R52, 57S05
Received: 13.07.1964

Citation: A. V. Chernavskii, “Isotopies in Euclidean spaces”, Uspekhi Mat. Nauk, 19:6(120) (1964), 71–73; Russian Math. Surveys, 19:6 (1964), 63–65

Citation in format AMSBIB
\Bibitem{Che64}
\by A.~V.~Chernavskii
\paper Isotopies in Euclidean spaces
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 6(120)
\pages 71--73
\mathnet{http://mi.mathnet.ru/umn6269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=175101}
\zmath{https://zbmath.org/?q=an:0141.40701}
\transl
\jour Russian Math. Surveys
\yr 1964
\vol 19
\issue 6
\pages 63--65
\crossref{https://doi.org/10.1070/RM1964v019n06ABEH001163}


Linking options:
  • http://mi.mathnet.ru/eng/umn6269
  • http://mi.mathnet.ru/eng/umn/v19/i6/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:174
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019